# SDR QXEA2011121601365

- Difficulty date: December 10, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 25,862 hours, 26,841 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Condition: Worn
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP NR 1 UPPER FLAP TRACK HAS CARBIDE MISSING ON VERTICAL SURFACE.  REMOVED DAMAGE IAW RD 8/4-57-1352.  MIN REMAINING THICKNESS .179" REF NTM 51-00-02-250-801. CONFIRMED AREA CRACK FREE REF RD 8/4-57-1352.  FOUND TO BE WITHIN LIMITS IAW RD 8/4-57-1720.  R & R DAMAGED BOLT IAW SRM 51-41-00-00-01.  RESTORED SURFACE PROTECTION IAW 8/4-57-1352 AND 8/4-57-1720.
